# SDR AU971224

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Apu Fire Warn
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) APU FALSE FIRE WARNING. SUSPECT CAUSED BY MOISTURE IN FIREDETECTOR SYSTEM.
